# SDR UHLA2015041300249

- Difficulty date: April 13, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 29,274 hours, 24,584 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Pitot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A PITOT 2 INOPERATIVE MESSAGE IN FLIGHT FOLLOWED BY SMOKE IN THE COCKPIT.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  OPEN
